On the Algorithmic Undecidability of the Embeddability Problem for Algebraic Varieties over a Field of Characteristic Zero

A. Ya Kanel’-Belov, A. A. Chilikov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations
Original languageEnglish
Pages (from-to)299-302
Number of pages4
JournalMathematical Notes
Volume106
Issue number1-2
DOIs
StatePublished - 1 Jul 2019
Externally publishedYes

Bibliographical note

Funding Information:
This work was supported by the Russian Science Foundation under grant 17-11-01377.

Keywords

  • algebraic geometry
  • embeddability of varieties
  • undecidability

Cite this